# SDR AC2A072820

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Plate
- Part number: 430010105105
- Part serial: A542
- Condition: Loose
- Location: Main Rotor
- Part time: 46 hours
- Component: Yoke Assy, 430010100113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP PLATE WAS NOT SHIMED PROPERLY ON SHEAR RESTRAINT. RESHIMED CLAMP PLATE.
